# SDR IPXA2025082044859

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,716 hours, 22,896 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATE- COMPOSITE, VERICAL STABILIZER AUXILIARY SPA AFT FSS 18.037 AREA. (RAPAIR) REQUEST UPS ENGINEERING DETERMINE MAJOR OR MINOR REPAIR.
